# SDR COMA0860175

- Difficulty date: March 12, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 14,001 hours, 12,203 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5606 - ON CLIMBOUT FROM BOS RECEIVED ANTI-ICE DUCT WARNING MESSAGE (LEFT FUSELAGE).  FOLLOWED QRH, AIRCRAFT DIVERTED TO JFK AND LANDED SAFELY.  INSPECTED ANTI-ICE AND BLEED LEAK SYSTEMS.  PERFORMED OPS CHECKS, NO DEFECTS FOUND.
